Advertisement

Acta Mathematica Scientia

, Volume 39, Issue 4, pp 955–970 | Cite as

Density Estimates for Solutions of Stochastic Functional Differential Equations

  • Nguyen Tien DungEmail author
  • Ta Cong Son
  • Tran Manh Cuong
  • Nguyen Van Tan
  • Trinh Nhu Quynh
Article
  • 10 Downloads

Abstract

In this article, we investigate the density of the solution to a class of stochastic functional differential equations by means of Malliavin calculus. Our aim is to provide upper and lower Gaussian estimates for the density.

Key words

Stochastic functional differential equations density estimates Malliavin calculus 

2010 MR Subject Classification

34K50 60H07 60H10 

References

  1. [1]
    Aboura O, Bourguin S. Density estimates for solutions to one dimensional backward SDE’s. Potential Anal, 2013, 38(2): 573–587MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Bell D R, Mohammed S-E A. The Malliavin calculus and stochastic delay equations. J Funct Anal, 1991, 99: 75–99MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Bell D R, Mohammed S-E A. Smooth densities for degenerate stochastic delay equations with hereditary drift. Ann Probab, 1995, 23(4): 1875–1894MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Da Prato G, Zabczyk J. Ergodicity for infinite-dimensional systems. London Mathematical Society Lecture Note Series, 229. Cambridge: Cambridge University Press, 1996CrossRefzbMATHGoogle Scholar
  5. [5]
    Dung N T. The density of solutions to multifractional stochastic Volterra integro-differential equations. Nonlinear Anal, 2016, 130: 176–189MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Dung N T. Gaussian density estimates for the solution of singular stochastic Riccati equations. Appl Math, 2016, 61(5): 515–526MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Dung N T. Tail estimates for exponential functionals and applications to SDEs. Stochastic Process Appl, 2018.  https://doi.org/10.1016/j.spa.2018.02.003
  8. [8]
    Dung N T, Privault N, Torrisi G L. Gaussian estimates for the solutions of some one-dimensional stochastic equations. Potential Anal, 2015, 43: 289–311MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    Ferrante M, Rovira C, Sanz-Solé M. Stochastic delay equations with hereditary drift: estimates of the density. J Funct Anal, 2000, 177(1): 138–177MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    Kitagawa A, Takeuchi A. Asymptotic behavior of densities for stochastic functional differential equations. Int J Stoch Anal, 2013, Art ID 537023: 17Google Scholar
  11. [11]
    Kusuoka S. Continuity and Gaussian two-sided bounds of the density functions of the solutions to path-dependent stochastic differential equations via perturbation. Stochastic Process Appl, 2017, 127(2): 359–384MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    Liu J, Tudor Ciprian A. Analysis of the density of the solution to a semilinear SPDE with fractional noise. Stochastics, 2016, 88(7): 959–979MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    Mao X, Sabanis S. Numerical solutions of stochastic differential delay equations under local Lipschitz condition. J Comput Appl Math, 2003, 151(1): 215–227MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    Mohammed S-E A. Lyapunov exponents and stochastic flows of linear and affine hereditary systems//Charlotte N C. Diffusion processes and related problems in analysis. Vol. II. 1990: 141–169; Progr Probab, 27, Birkhauser Boston, Boston, MA, 1992Google Scholar
  15. [15]
    Nualart D. The Malliavin calculus and related topics. Probability and its Applications. Second Edition. Berlin: Springer-Verlag, 2006zbMATHGoogle Scholar
  16. [16]
    Nualart D, Quer-Sardanyons L. Gaussian density estimates for solutions to quasi-linear stochastic partial differential equations. Stochastic Process Appl, 2009, 119(11): 3914–3938MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    Nourdin I, Viens F G. Density formula and concentration inequalities with Malliavin calculus. Electron J Probab, 2009, 14: 2287–2309MathSciNetCrossRefzbMATHGoogle Scholar
  18. [18]
    Takeuchi A. Malliavin calculus for degenerate stochastic functional differential equations. Acta Appl Math, 2007, 97(1–3): 281–295MathSciNetCrossRefzbMATHGoogle Scholar
  19. [19]
    Wu F, Hu S. Attraction, stability and robustness for stochastic functional differential equations with infinite delay. Automatica J IFAC, 2011, 47(10): 2224–2232MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Wuhan Institute Physics and Mathematics, Chinese Academy of Sciences 2019

Authors and Affiliations

  • Nguyen Tien Dung
    • 1
    Email author
  • Ta Cong Son
    • 2
  • Tran Manh Cuong
    • 2
  • Nguyen Van Tan
    • 3
  • Trinh Nhu Quynh
    • 4
  1. 1.Department of MathematicsFPT UniversityHanoiVietnam
  2. 2.Department of MathematicsVNU Hanoi University of ScienceHanoiVietnam
  3. 3.Department of FoundationAcademy of Cryptography TechniquesHanoiVietnam
  4. 4.Military Information Technology InstituteHanoiVietnam

Personalised recommendations